# SDR O2GA2017072187201

- Difficulty date: July 16, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N872UP
- Make and model: Beech 300BEECH
- Aircraft serial: FL1066
- Aircraft time: 712 hours, 601 cycles
- Engine: Pwa PT6A60A
- Engine time: 712 hours, 601 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fcu
- Part number: 8061333
- Part serial: 20315422
- Condition: Defective
- Location: Left Engine
- Part time: 712 hours, 601 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING LEVEL OFF FOR LANDING UPON ADVANCING THE POWER LEVERS THE LEFT ENGINE DID NOT RESPOND. AFTER A SECOND ATTEMPT OF ADVANCING THE LEFT ENGINE POWER LEVER IT WAS DETERMINED THAT THE ENGINE SHUTDOWN AND PROPELLER WAS AUTO FEATHERING. ENGINE FAILURE CHECKLIST PROCEDURE WAS ACCOMPLISHED. EMERGENCY WAS DECLARED INTO KBNZ. UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED. MAINTENANCE TROUBLESHOT THE DISCREPANCY TO A DEFECTIVE FUEL CONTROL UNIT. REPLACED LEFT ENGINE FCU. RIGGING AND OPERATIONAL CHECK WAS PERFORMED. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
